# SDR USAA2009081892165

- Difficulty date: August 15, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON STRINGER TIE CLIP AT BS 807, S26R.  REPLACED STRINGER TIE CLIP AT BS 807, S26R IAW B737 SRM 51-40-02.
